To Contrave. What side effects should I experience? Dizziness and headaches? How long?
I have not had any dizziness, nausea, diharrea or headaches! I am on week two, started taking Contrave 2x per day yesterday. I have lost 7 lbs and am thrilled! I had slight constipation one day but barely noticeable and I did have one day where I felt a little foggy and hard to find the words I wanted to use- I could not handle that daily but it was only once. I'm getting at least 6500-10k steps in each day and keeping my calories at 1200- I'm very committed to go from my all time high of 187 to a healthy 139/144- I'm 5'5 and 47.
Well I'm glad I happened upon this site as I started my own regime of discontinuing Cymbalta. I am a 61 year old woman/athlete, having Cymbalta prescribed for Anxiety. Your comments have been extremely helpful and confirmed my thought process. If I had been enlightened to the serious effects of discontinuing the medication, I would have never started taking it in the first place!
A year later, after sweating so profusely, enough to fill a pool; endless nights of difficulty sleeping, due to shoulder/hip/knee pain; headaches that throb, to the beat of Jumanji drums; fatigue and sleepiness was a daily event (driving to work was difficult and staying motivated); and blurred vision: I reduced my 90mgs to 60 mgs. yesterday. Today, my shoulder pain has gone from a 10 to a 8. Any positive sign is a good sign. I will continue to monitor all the aforementioned symptoms and update you all in a few days.
I am on Day 2 of 60 mgs.
I have started to eat a clean diet and workout. I had been in a drought for 6 months, and as an athlete I can honestly say this is a horrible feeling. I might be old, but I'm not dead and have higher expectations for myself than what I am demonstrating right now. TTYL...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 21 answers
Posted 20 Apr 2015 • 3 answers
Posted 19 Dec 2015 • 2 answers
Posted 30 Jun 2017 • 2 answers
Posted 27 Sep 2017 • 5 answers